# SDR ASAA2022052138429

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 49,207 hours, 14,507 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12086
- Condition: Faulty
- Location: Left Ram Air Inl
- Part time: 52,275 hours, 15,175 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES WITH RECALL. LIGHT CLEARED WITH RESET. PACK LIGHT CAME BACK ON AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED LEFT RAM AIR INLET ACTUATOR IAW B737-800 AMM 21-51-21/401. RAM AIR INLET ACTUATOR TEST OK. BOTH PZTC BITE TEST NORMAL W/O FAULTS. VERIFIED LEFT PACK OPS CHECKED NORMAL ON GND W/O FAULT LIGHTS. A/C RESTORED TO NORMAL CONFIG.
